# SDR ASAA2016092218114

- Difficulty date: September 22, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 38,141 hours, 11,642 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: 2670136
- Part serial: 10159
- Condition: Failed
- Location: Right Wing
- Part time: 81,908 hours, 60,942 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED NR 2 FUELING VALVE DOES NOT OPEN ELECTRICALLY.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 FUEL TANK FUELING SHUTOFF VALVE. LEAK AND OPS CHECKED GOOD, IAW AMM 28-21-51-000-801 AND 28-21-51-400-801.
